Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. My dad had a heart transplant on May 29, 2008. He is doing great. However, about a week or so after he left the hospital, he developed a strange metallic taste in his mouth while eating. It is especially worse when eating bread. It has gotten to the point that he can hardly eat without becoming nauseous. Some meals, he can only eat just a bite or two before becoming sick. We have considered the possibilty that it may be some of the many meds. he has to take as a result of the transplant. However, none of the medicines list any side effects similar to a metallic taste. One of his anti-fungal meds. does list unpleasant taste as a very rare side effect, but his doctor has taken him off of this med. and the taste continues. The strange thing is, this taste only occurs while eating. Any ideas or advice would be greatly appreciated. Thanks!

Loading...

User avatar
Celebrity
495 posts
Has he eaten pine nuts in the last week or so.
I had this but it wasnt a metal taste more a bitter taste.
It only happened when eating, an bread was the worse.
It lasted about a week.

If you can relate to this Search "bitter tase in the mouth" on this site.
Reply

Loading...

I asked and he hasn't had any type of nuts since he has had his transplant. Thanks anyway for your reply. I have heard of pine nuts causing this taste but unfortunately, that is not the case in my dad's situation.
Reply

Loading...